# SDR WX0A070881

- Difficulty date: June 17, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 5930649508
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER ENGINE COWLING HAS GOUGE DAMAGE AT 3 LATCH CUTOUTS.  REPAIRED IAW EA 14424 IAW IR DATED 6/13/2011 AND SRM 54-06, PARA 15, FIG 3.
